MathSciNet Relay Station
MathSciNet bibliographic data
MR518720 54F20 (54B20 54C10)
Grispolakis, J.; Nadler, Sam B., Jr.; Tymchatyn, E. D. Some properties of hyperspaces with applications to continua theory. Canad. J. Math. 31 (1979), no. 1, 197–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement